J. Abay, C. G. Broyden and E. Spedicato, A class of direct methods for linear systems,
Numerische Mathematik, 45 (1984), 361-376.
 J. Abay and E. Spedicato, ABS projection alegorithms: mathematical techniques for linear
and nonlinear equations, John Wiley and Sons, 1989.
 S. Abbasbandy, A. Jafarian and R. Ezzati, Conjugate gradient method for fuzzy symmetric
positive denite system of linear equations, Applied Mathematics and Computation, 171
 S. Abbasbandy and M. Alavi, A method for solving fuzzy linear systems, Iranian Journal of
Fuzzy Systems, 2(2) (2005), 37-43.
 S. Abbasbandy, B. Asady and M. Alavi, Fuzzy general linear systems, Applied Mathematics
and Computation, 169 (2005), 34-40.
 T. Allahviranloo, Numerical methods for fuzzy system of linear equations, Applied Mathe-
matics and Computation, 155 (2004), 493-502.
 T. Allahviranloo, Revised solution of an overdetermined fuzzy linear system of equations,
International Journal of Computational Cognition, 6(3) (2008), 66-70.
 T. Allahviranloo, Successive over relaxation iterative method for fuzzy system of linear equa-
tions, Applied Mathematics and Computation, 162 (2005), 189-196.
 T. Allahviranloo, The Adomian decomposition method for fuzzy system of linear equations,
Applied Mathematics and Computation, 163 (2005), 553-563.
 T. Allahviranloo, E. Ahmady, N. Ahmady and K. Shams Alketaby, Block Jacobi two-stage
method with Gauss-Sidel inner iterations for fuzzy system of linear equations, Applied Math-
ematics and Computation, 175 (2006), 1217-1228.
 M. S. Bazaraa, H. D. Sherali and C. M. Shetty, Nonlinear programming: theory and algo-
rithms, John Wiley and Sons, 2006.
 J. J. Buckley and Y. Qu, Solving system of linear fuzzy equations, Fuzzy Sets and Systems,
43 (1991), 33-43.
 M. Dehghan and B. Hashemi, Iterative the solution of fuzzy linear systems, Applied Mathe-
matics and Computation, 175 (2006), 645-674.
 M. Dehghan and B. Hashemi, Solution of the fully fuzzy linear systems using the decompo-
sition procedure, Applied Mathematics and Computation, 182 (2006), 1568-1580.
 M. Dehghan, B. Hashemi and M. Ghatee, Computational methods for solving fully fuzzy
linear systems, Applied Mathematics and Computation, 179 (2006), 328-343.
 M. Dehghan, B. Hashemi and M. Ghatee, Solution of the fully fuzzy linear systems using
iterative techniques, Chaos Solutions and Fractals, 34 (2007), 316-336.
 D. Dubois and H. Prade, Fuzzy sets and systems: theory and applications, Academic Press,
New York, 1980.
 H. Esmaeili, N. Mahdavi-Amiri and E. Spedicato, A class of ABS algorithms for Diophantine
linear systems, Numerische Mathematik, 90 (2001), 101-115.
 R. Ezzati, Approximate symmetric least square solutions of general fuzzy linear systems,
Applied and Computational Mathematics, 9(2) (2010), 220-225.
 R. Ezzati, Solving fuzzy linear systems, Soft Computing, 15 (2011), 193-197.
 M. Friedman, M. Ming and A. Kandel, Fuzzy linear systems, Fuzzy Sets and Systems, 96
 R. Ghanbari, N. Mahdavi-Amiri and R. Yousefpour, Exact and approximate solutions of fuzzy
LR linear systems: new algorithms using a least squares model and ABS approach, Iranian
Journal of Fuzzy Systems, 7(2) (2010), 1-18.
 M. S. Hashemi, M. K. Mirnia and S. Shahmorad, Solving fuzzy linear systems by using the
schur complement when cocent matrix is an M-matrix, Iranian Journal of Fuzzy Systems,
15(3) (2008), 15-29.
 A. Kauman and M. M. Gupta, Introduction to fuzzy arithmetic: theory and application,
Van Nostrand Reinhold, New York, 1991.
 M. Khorramizadeh and N. Mahdavi-Amiri, Integer extended ABS algorithms and possible
control of intermediate results for linear Diophantine systems, 4OR: A Quarterly Journal of
Operations Research, 7(2) (2009), 145-167.
 M. Khorramizadeh and N. Mahdavi-Amiri, On solving linear Diophantine systems using
generalized Rosser's algorithm, Bulletin of Iranian Mathematical Society, 34(2) (2008), 1-
 J. Nocedal and S. J. Wright, Numerical optimization, Springer, 2006.
 E. Spedicato, E. Bodon, A. Del Popolo and N. Mahdavi-Amiri, ABS methods and ABSPACK
for linear systems and optimization: a review, 4OR, 1 (2003), 51-66.
 L. A. Zadeh, A fuzzy-set-theoretic interpretation of linguistic hedges, Journal of Cybernetics,
2 (1972), 4-34.
 L. A. Zadeh, The concept of the linguistic variable and its application to approximate rea-
soning, Information Sciences, 8 (1975), 199-249.
 H. J. Zimmermann, Fuzzy set theory and its applications, Kluwer Academic Press, Dordrecht,